# SDR CALA2013092091298

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 39,254 hours, 17,071 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Sheared
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSHION SEAL ONE EACH BOLT SHEARED, LT WING OTBD FLAP IAW MT-57-008 IPC57-53-21-05 ITEM 150, SRM57-53-00 FIG 220 OR 224, REPLACED NEW SCREW.
